# SDR DHL2005366002

- Difficulty date: September 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Indication
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

SMOKE LIGHT ILLUMINATED AFTER BREAKING GROUND.  ABNORMAL PROCEDURE & EMERGENCY PROCEDURE PERFORMED.  VISUALLY INSPECTED FWD CARGO COMPARTMENT, NO SMOKE OR ABNORMAL SMELL FOUND.  SMOKE DET SYSTEM OPS CHECKS NORMAL IAW M/M 26-14-00.
